• Users Online: 127
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2019  |  Volume : 7  |  Issue : 2  |  Page : 70-73

Valproic acid-induced diffuse alveolar hemorrhage: a rare case report from South India


Department of Pulmonary Medicine, SS Institute of Medical Sciences and Research Centre, Davanagere, Karnataka, India

Correspondence Address:
Dr. Eti Ajit
Department of Pulmonary Medicine, SS Institute of Medical Sciences and Research Centre, Davanagere
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jacp.jacp_26_18

Rights and Permissions

Valproic acid (VPA) is an antiepileptic drug that is widely used in various seizure disorders both in adults and in children. Hematological and coagulation abnormality is a well-known adverse effect associated with VPA. However, VPA-induced diffuse alveolar hemorrhage is a rare entity. We are reporting one such case of VPA-associated diffuse alveolar hemorrhage.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed628    
    Printed75    
    Emailed0    
    PDF Downloaded83    
    Comments [Add]    

Recommend this journal